# SDR SWAA2024120973799

- Difficulty date: December 4, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 65,126 hours, 42,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK INDICATION RECORDED AT STATION STRINGER 1; 727A+9 INCHES; MEASURING APPROXIMATELY 1 INCH IN LENGTH ALONG THE CHEM MILL STEP<[01] APPLIED TOPCOAT STRIPPING AGENT TO AREA IAW SOPM 20-30-02.;[02] STRIPPED PROTECTIVE FINISHES OF THE AREA 4?X3? @ STATION STRINGER 1; 727A+9? REF AMM 51-21-11;[03] TOOLING ADDED;[04] ACCOMPLISHED 2-INCH CRACK VERIFICATION TO STRIPPED AREA OF FUSELAGE AT STA 727A+9 STR 1 IAW NDT MANUAL PART 4 53-30-06 INTERIOR ALONG CHEM MILL STEP; NDT PART 4 53-30-07 EXTERIOR ALONG CHEM MILL STEP AND NDT PART 6 53-30-23 . SKIN THICKNESS VERIFIED IAW SRM REF 53-60-01.
